MathSciNet Relay Station
MathSciNet bibliographic data
MR2817411 (2012d:46042) 46B20 (47B10 47L20)
Oja, Eve Inner and outer inequalities with applications to approximation properties. Trans. Amer. Math. Soc. 363 (2011), no. 11, 5827–5846.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement